# SDR SWIA201332600

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 23,503 hours, 14,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE, CAPTAIN'S SIDE WINDOW CRACKED.  (FLT 6394)  REPLACED CAPTAIN'S SIDE WINDOW.  P/N ON: NP-139322-11  S/N ON: 10326H8866  P/N OFF: NP-139322-9  S/N OFF: 04119H3392
